Estimates of the gradient of the solution of an elliptic equation on the boundary of the domain
Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 291-294
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_2_a5,
author = {I. D. Mayergoyz},
title = {Estimates of the gradient of the solution of an elliptic equation on the boundary of the domain},
journal = {Doklady Akademii Nauk},
pages = {291--294},
year = {1973},
volume = {212},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a5/}
}
I. D. Mayergoyz. Estimates of the gradient of the solution of an elliptic equation on the boundary of the domain. Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 291-294. http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a5/